# SDR QXEA2024081900190

- Difficulty date: August 8, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 3,979 hours, 3,122 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Smoke Detector
- Part number: 47359718
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT FIRE BOTTLE ARMED LIGHT ILLUMINATED AND EICAS DISPLAYED"CRG AFT FIREX HI ARM". REMOVED FROM SERVICE AND FERRIED FOR REPAIRS. REPLACED AFT CARGO COMPARTMENT SMOKE(AFT) DETECTOR, PERFORMED OPERATIONAL TEST PER E175 MM TASKS 26-15-01-000-801-A & 26-15-01-400-801-A, ALL CHECKS GOOD. RETURNED TO SERVICE.
